# SDR WX0A2023101231866

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 22,036 hours, 14,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 851170
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN EPSU BATTERYS REQUIRE REPLACEMENT-FAILED EMERGENCY LIGHT EPSU CAP TEST / REMOVED AND REPLACED ALL 4 CABIN EPSU BATTERYS (10WL, 11WL, 12WL, AND 13WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. EPSU BITE TEST GOOD. CIDS INTERFACE AND START UP TEST GOOD."
